Nous étudions les sommes des valeurs propres des opérateurs de Hecke des formes paraboliques de Hecke–Maass pour le groupe
We study sums of Hecke eigenvalues of Hecke–Maass cusp forms for the group
Révisé le :
Accepté le :
Publié le :
Mots-clés : Fourier coefficients of automorphic forms, higher rank Maass cusp forms, sums of Hecke eigenvalues
@article{JTNB_2020__32_3_761_0, author = {J\"a\"asaari, Jesse}, title = {On {Short} {Sums} {Involving} {Fourier} {Coefficients} of {Maass} {Forms}}, journal = {Journal de th\'eorie des nombres de Bordeaux}, pages = {761--793}, publisher = {Soci\'et\'e Arithm\'etique de Bordeaux}, volume = {32}, number = {3}, year = {2020}, doi = {10.5802/jtnb.1142}, language = {en}, url = {https://www.numdam.org/articles/10.5802/jtnb.1142/} }
TY - JOUR AU - Jääsaari, Jesse TI - On Short Sums Involving Fourier Coefficients of Maass Forms JO - Journal de théorie des nombres de Bordeaux PY - 2020 SP - 761 EP - 793 VL - 32 IS - 3 PB - Société Arithmétique de Bordeaux UR - https://www.numdam.org/articles/10.5802/jtnb.1142/ DO - 10.5802/jtnb.1142 LA - en ID - JTNB_2020__32_3_761_0 ER -
%0 Journal Article %A Jääsaari, Jesse %T On Short Sums Involving Fourier Coefficients of Maass Forms %J Journal de théorie des nombres de Bordeaux %D 2020 %P 761-793 %V 32 %N 3 %I Société Arithmétique de Bordeaux %U https://www.numdam.org/articles/10.5802/jtnb.1142/ %R 10.5802/jtnb.1142 %G en %F JTNB_2020__32_3_761_0
Jääsaari, Jesse. On Short Sums Involving Fourier Coefficients of Maass Forms. Journal de théorie des nombres de Bordeaux, Tome 32 (2020) no. 3, pp. 761-793. doi : 10.5802/jtnb.1142. https://www.numdam.org/articles/10.5802/jtnb.1142/
[1] The unramified principal series of p-adic groups II: The Whittaker function, Compos. Math., Volume 41 (1980), pp. 207-231 | Numdam | MR | Zbl
[2] On the mean square of short exponential sums related to cusp forms, Funct. Approximatio, Comment. Math., Volume 45 (2011) no. 1, pp. 97-104 | DOI | MR | Zbl
[3] Mean square estimate for relatively short exponential sums involving Fourier coefficients of cusp forms, Ann. Acad. Sci. Fenn., Math., Volume 40 (2015) no. 1, pp. 385-395 | DOI | MR | Zbl
[4] Resonances and
[5] On short exponential sums involving Fourier coefficients of holomorphic cusp forms, Int. Math. Res. Not., Volume 2008 (2008), rnn022, 44 pages | Zbl
[6] Automorphic Forms and
[7] First moments of Fourier coefficients of
[8] On sums of Fourier coefficients of cusp forms, Enseign. Math., Volume 35 (1989) no. 3-4, pp. 375-382 | MR | Zbl
[9] Theorie der Eisensteinschen Reihen höherer Stufe und ihre Anwendung auf Funktionentheorie und Arithmetik, Abhandlungen Hamburg, Volume 5 (1927), pp. 199-224 | DOI | Zbl
[10] Area, Lattice Points and Exponential Sums, London Mathematical Society Monographs, 13, London Mathematical Society, 1996 | MR | Zbl
[11] On the divisor function and the Riemann zeta-function in short invervals, Ramanujan J., Volume 19 (2009) no. 2, pp. 207-224 | DOI | Zbl
[12] Perspectives on the analytic theory of L-functions, Geom. Funct. Anal., Volume 2000 (2000), pp. 705-741 | MR
[13] On sums involving Fourier coefficients of Maass forms for
[14] Exponential Sums Related to Maass Forms, Acta Arith., Volume 190 (2019) no. 1, pp. 1-48 | DOI | MR | Zbl
[15] On the divisor problem for short intervals, Ann. Univ. Turku., Ser. A I, Volume 186 (1984), pp. 23-30 | MR | Zbl
[16] Lectures on a method in the theory of exponential sums, Lectures on Mathematics, 80, Tata Institute of Fundamental Research, 1987 | MR
[17] Refined estimates towards the Ramanujan and Selberg conjectures, J. Am. Math. Soc., Volume 16 (2003) no. 1, pp. 175-183
[18] Fourier coefficients of
[19] On the variance of sums of divisor functions in short intervals, Proc. Am. Math. Soc., Volume 144 (2016) no. 12, pp. 5015-5027 | DOI | MR | Zbl
[20] On averages of Fourier coefficients of Maass cusp forms, Arch. Math., Volume 100 (2013) no. 3, pp. 255-265 | MR | Zbl
[21] On the generalized Ramanujan conjecture for
[22] Oscillations of coefficients of Dirichlet series attached to automorphic forms, Proc. Am. Math. Soc., Volume 145 (2017) no. 2, pp. 563-575 | DOI | MR | Zbl
[23] Moments of products of automorphic
[24] Contributions to the theory of Ramanujan’s function
[25] Sums of cusp form coefficients, Proceedings of the conference on automorphic forms and analytic number theory (Montréal, 1989), Centre de Recherches Mathématiques, 1990, pp. 115-121 | Zbl
[26] Old and new conjectures and results about a class of Dirichlet series, Proceedings of the Amalfi Conference on Analytic Number Theory (Maiori, 1989), Universitá di Salerno, 1992, pp. 367-385 | Zbl
[27] On an explicit formula for class-1 “Whittaker Functions” on
[28] Moments and oscillations of exponential sums related to cusp forms, Math. Proc. Camb. Philos. Soc., Volume 162 (2017) no. 3, pp. 479-506 | DOI | MR | Zbl
[29] Über die Koeffizientensummen einiger Modulformen, Math. Ann., Volume 108 (1933) no. 1, pp. 75-90 | DOI | MR | Zbl
Cité par Sources :